Partitions of unity in homotopy theory
Compositio Mathematica, Volume 23 (1971) no. 2, pp. 159-167.
@article{CM_1971__23_2_159_0,
     author = {Dieck, Tammo Tom},
     title = {Partitions of unity in homotopy theory},
     journal = {Compositio Mathematica},
     pages = {159--167},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {2},
     year = {1971},
     zbl = {0212.55804},
     mrnumber = {293625},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_2_159_0/}
}
TY  - JOUR
AU  - Dieck, Tammo Tom
TI  - Partitions of unity in homotopy theory
JO  - Compositio Mathematica
PY  - 1971
DA  - 1971///
SP  - 159
EP  - 167
VL  - 23
IS  - 2
PB  - Wolters-Noordhoff Publishing
UR  - http://www.numdam.org/item/CM_1971__23_2_159_0/
UR  - https://zbmath.org/?q=an%3A0212.55804
UR  - https://www.ams.org/mathscinet-getitem?mr=293625
LA  - en
ID  - CM_1971__23_2_159_0
ER  - 
%0 Journal Article
%A Dieck, Tammo Tom
%T Partitions of unity in homotopy theory
%J Compositio Mathematica
%D 1971
%P 159-167
%V 23
%N 2
%I Wolters-Noordhoff Publishing
%G en
%F CM_1971__23_2_159_0
Dieck, Tammo Tom. Partitions of unity in homotopy theory. Compositio Mathematica, Volume 23 (1971) no. 2, pp. 159-167. http://www.numdam.org/item/CM_1971__23_2_159_0/

R. Brown [1] Elements of Modern Topology. McGraw-Hill, London (1968). | MR | Zbl

R. Brown AND P.R. Heath [2] Coglueing Homotopy Equivalences. Math. Z. 113, 313-325 (1970). | MR | Zbl

T. Tom Dieck, K.H. Kamps AND D. Puppe [3] Homotopietheorie. Springer Lecture Notes Vol. 157 (1970). | MR | Zbl

A. Dold [4] Partitions of unity in the theory of fibrations. Ann. of Math. 78, 223-255 (1963). | MR | Zbl

A. Dold [5] Local extention properties in topology. Proc. Adv. Study Inst. Alg. Top., Aarhus (1970). | MR | Zbl

J.E. Eells, AND Kuiper, N.H. [6] Homotopy negligible subsets. Compositio math. 21, 155-161 (1965). | Numdam | MR | Zbl

P. Gabiel AND M. Zisman [7] Calculus of fractions and homotopy theory. Springer-Verlag, Berlin-Heidelberg -New York (1967). | MR | Zbl

M. Mccord [8] Singular homology groups and homotopy groups of finite topological spaces. Duke Math. J. 33, 465-474 (1966). | MR | Zbl

J. Milnor [9 ] On spaces having the homotopy type of a CW-complex. Trans. Amer. Math. Soc. 90, 272-280 (1959). | MR | Zbl

J. Milnor [10] Morse theory. Princeton Univ. Press, Princeton (1963). | Zbl

G. Segal [11] Classifying spaces and spectral sequences. Publ. math. I.H.E.S. 34,105-112 (1968). | Numdam | MR | Zbl